Next Article in Journal
Segmentation of Ultrasonic Images Using Fuzzy Sets
Previous Article in Journal
Error Analysis of Determining Airplane Location by Global Positioning System
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 1998, 3(3), 161-167;

A Presentation Theorem of the Spherical Wave Functions

Gazi University, Faculty of Arts and Sciences, Department of Mathematics, Ankara, Turkey
Published: 1 December 1998
PDF [1456 KB, uploaded 1 April 2016]


Let \(\phi_{i}^{*}\) and \(\psi_{i} (i=0,1,...,n-1)\) are the solutions of the equations \(\boxdot^{2} - \frac{n-1}{r^{2}}\phi_{i}=0\) and \(\boxdot^{2} \psi_{i}=0\) respectively. In this paper it is shown that if \(u\) and \(v\) are satisfied by the equations \((\boxdot^{2} - \frac{n-1}{r^{2}})^{n} u = 0\) and \(\boxdot^{2n} v =0\) respectively then \(u\) and \(v\) have the representations \(u=\phi_{0}^{*} + t\phi_{1}^{*} + ... + t^{n-1}\phi_{n-1}^{*}\) and \(v = \psi_{0} + t\psi+{1} + ... + t^{n-1}\psi_{n-1}\) where \(\boxdot^{2} = \frac{1}{r^{n-1}}\frac{\partial}{\partial r} (r^{n-1} \frac{\partial}{\partial r}) - \frac{\partial^{2}}{\partial r^{2}}\).
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Kaya, M. A Presentation Theorem of the Spherical Wave Functions. Math. Comput. Appl. 1998, 3, 161-167.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top